Differential-geometrical conditions between geodesic curves and ruled surfaces in the Lorentz space.

Ayyildiz, Nihat; Çöken, A.Ceylan; Yücesan, Ahmet

Balkan Journal of Geometry and its Applications (BJGA) (2002)

  • Volume: 7, Issue: 1, page 1-12
  • ISSN: 1224-2780

How to cite

top

Ayyildiz, Nihat, Çöken, A.Ceylan, and Yücesan, Ahmet. "Differential-geometrical conditions between geodesic curves and ruled surfaces in the Lorentz space.." Balkan Journal of Geometry and its Applications (BJGA) 7.1 (2002): 1-12. <http://eudml.org/doc/122948>.

@article{Ayyildiz2002,
author = {Ayyildiz, Nihat, Çöken, A.Ceylan, Yücesan, Ahmet},
journal = {Balkan Journal of Geometry and its Applications (BJGA)},
keywords = {Lorentz space; Minkowski spacetime; geodesic curve},
language = {eng},
number = {1},
pages = {1-12},
publisher = {Balkan Society of Geometers, Bucharest; Geometry Balkan Press},
title = {Differential-geometrical conditions between geodesic curves and ruled surfaces in the Lorentz space.},
url = {http://eudml.org/doc/122948},
volume = {7},
year = {2002},
}

TY - JOUR
AU - Ayyildiz, Nihat
AU - Çöken, A.Ceylan
AU - Yücesan, Ahmet
TI - Differential-geometrical conditions between geodesic curves and ruled surfaces in the Lorentz space.
JO - Balkan Journal of Geometry and its Applications (BJGA)
PY - 2002
PB - Balkan Society of Geometers, Bucharest; Geometry Balkan Press
VL - 7
IS - 1
SP - 1
EP - 12
LA - eng
KW - Lorentz space; Minkowski spacetime; geodesic curve
UR - http://eudml.org/doc/122948
ER -

NotesEmbed ?

top

You must be logged in to post comments.